# SDR VNAA2013020900007

- Difficulty date: February 9, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 21,423 hours, 21,656 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Tail
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE INSPECTION PERFORMED BY MAINTENANCE DUE TO SUSPECTED LIGHTNING STRIKE.  MAINTENANCE REMOVED AND REPLACED LOWER TAIL NAV LIGHT LENS AND REMOVED AND REPLACED BOLT AND WASHER TO FDR BRACKET BONDING WIRE DUE TO LIGHTNING DAMAGE.  REPAIRS MADE FOR LIGHTNING DAMAGE TO LEFT ELEVATOR OUTBOARD TRAILING EDGE AND TO THREE (3) RIVETS ON LEFT FUSELAGE.  MAINTENANCE PERFORMED CHECKS AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
